Strong Consistence and Convergence Rate of the Parameter Identification for the Bilinear

Chen, Huixin, Zinober, Alan S. I. and Ruan, RongYao (1996) Strong Consistence and Convergence Rate of the Parameter Identification for the Bilinear. International Journal of Control, 63(5), pp. 907-919. ISSN (print) 0020-7179

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 27 Apr 2012 13:12
Last Modified: 27 Apr 2012 13:12
URI: http://eprints.kingston.ac.uk/id/eprint/8140

Actions (Repository Editors)

Item Control Page Item Control Page